# SDR CA960102102

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: D1870
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIM ON PROPELLER BACK PLATE CRACKED CAUSING SPINNER TO FAIL.  FAILED PIECE OF SPINNER HIT PROPELLER NR 1 BLADE AT LEADING EDGE APPROXIMATELY 8 INCHES FROM THE PROP GRIP.  THE DAMAGE ON THE NR 1 BLADE WAS DRESSED OUT.
